# SDR USAA2008121092213

- Difficulty date: December 9, 2008
- Submitted: December 10, 2008
- Operation: Air carrier
- Aircraft: N733UW
- Make and model: Airbus A319-112
- Aircraft serial: 1205
- Aircraft time: 25,731 hours, 14,629 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 1429 CLT-ATL - BURNING SMELL - SEVERAL PASSENGERS IN ROW 5 AREA COMPLAINED OF BURNING PLASTIC SMELL DURING TAKEOFF AND SHORTLY BEFORE LANDING.  MAINTENANCE INSPECTED LIGHTING, PSU PANELS AND UNDER-SEAT WIRING AND WERE UNABLE TO FIND ANY EVIDENCE OF BURNING OR PLASTIC SMELL.  AIRCRAFT WAS CLEARED FOR CONTINUED SERVICE.
